Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneric tropical varieties
Author(s) Tim Römer, Kirsten Schmitz
TypeArticle in Journal
AbstractWe show that in the constant coefficient case the generic tropical variety of a graded ideal exists. This can be seen as an analogue to the existence of the generic initial ideal in Gröbner basis theory. We determine the generic tropical variety as a set in general and as a fan for principal ideals and linear ideals.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404911001290
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume216
Number1
Pages140 - 148
Year2012
Edition0
Translation No
Refereed No
Webmaster